# SDR CLCA20121204121

- Difficulty date: December 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 71,734 hours, 10,867 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mechanism
- Condition: Cracked
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH (SKBO) PHASE, LEVEL 2 HYD 3 FAIL ALERT.  LANDED WITHOUT INCIDENT.  DURING INSPECTION FOR CORRECTION ACTION, INBOARD SLAT DRIVE MECHANISM WAS FOUND CRACKED.  FURTHER INSPECTION AND REPAIRS TBD.
